# SDR AALA202309158455

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A320*
- Aircraft serial: 6334
- Aircraft time: 28,262 hours, 8,914 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR HARD TO OPEN FROM INSIDE. MAINTENANCE ADJUSTED COCKPIT DOOR LATCH MECHANISM.
